# SDR 2006UALA00453

- Difficulty date: March 10, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 38,307 hours, 28,401 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STA 827 CRACKED AT PSU RAIL ATTACHMENT FASTENER BETWEEN STR 8L-9L.  REMOVED DAMAGE & ACP NDT FOR CRACKS.  FABRICATED & INSTALLED NESTED ANGLE REPAIR DOUBLERS & FILLER REF AMM53-10-84 REPAIR NR 3.
